# SDR HEEA086930

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,244 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 206001396001
- Part serial: NA
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW CYCLIC FRICTION - COULD NOT ADJUST FRICTION DUE TO WORN THREADS. TO BE SENT TO MFG.
